Tuesday, October 25, 2016

Beprosone




Beprosone may be available in the countries listed below.


Ingredient matches for Beprosone



Betamethasone

Betamethasone 17α,21-dipropionate (a derivative of Betamethasone) is reported as an ingredient of Beprosone in the following countries:


  • Ethiopia

  • Singapore

  • Sri Lanka

International Drug Name Search

Budesonide Sustained-Release Capsules



Pronunciation: byoo-DESS-oh-nide
Generic Name: Budesonide
Brand Name: Entocort EC


Budesonide Sustained-Release Capsules are used for:

Treating mild to moderate Crohn disease and maintaining remission for up to 3 months. It may also be used for other conditions as determined by your doctor.


Budesonide Sustained-Release Capsules are a corticosteroid. It works by decreasing inflammation.


Do NOT use Budesonide Sustained-Release Capsules if:


  • you are allergic to any ingredient in Budesonide Sustained-Release Capsules

  • you are taking mifepristone

Contact your doctor or health care provider right away if any of these apply to you.



Before using Budesonide Sustained-Release Capsules:


Some medical conditions may interact with Budesonide Sustained-Release Capsules. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:


  • if you are pregnant, planning to become pregnant, or are breast-feeding

  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement

  • if you have allergies to medicines, foods, or other substances

  • if you have heart problems; diabetes; esophagus inflammation; stomach problems; intestinal problems; heart attack; ulcer; kidney problems; liver disease; osteoporosis; high blood pressure; glaucoma; cataracts; a herpes eye infection; a bacterial, fungal, parasitic, or viral infection; diarrhea; measles; tuberculosis; chicken pox; or shingles

  • if you have had a positive TB skin test or have recently been vaccinated

Some MEDICINES MAY INTERACT with Budesonide Sustained-Release Capsules. Tell your health care provider if you are taking any other medicines, especially any of the following:


  • Barbiturates (eg, phenobarbital), carbamazepine, hydantoins (eg, phenytoin), or rifampin because they may decrease Budesonide Sustained-Release Capsules's effectiveness

  • Clarithromycin, steroidal contraceptives (eg, birth control pills), or imidazole antifungals (eg, ketoconazole, itraconazole) because they may increase the risk of Budesonide Sustained-Release Capsules's side effects

  • Ritodrine or live vaccines because the risk of their side effects may be increased by Budesonide Sustained-Release Capsules

  • Hydantoins (eg, phenytoin) because their effectiveness may be decreased by Budesonide Sustained-Release Capsules

  • Mifepristone because risk of side effects may be increased

This may not be a complete list of all interactions that may occur. Ask your health care provider if Budesonide Sustained-Release Capsules may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.


How to use Budesonide Sustained-Release Capsules:


Use Budesonide Sustained-Release Capsules as directed by your doctor. Check the label on the medicine for exact dosing instructions.


  • An extra patient leaflet is available with Budesonide Sustained-Release Capsules. Talk to your pharmacist if you have questions about this information.

  • Take Budesonide Sustained-Release Capsules by mouth with or without food. If stomach upset occurs, take with food to reduce stomach irritation.

  • Swallow Budesonide Sustained-Release Capsules whole. Do not break, crush, or chew before swallowing.

  • Use Budesonide Sustained-Release Capsules on a regular schedule to get the most benefit from it.

  • Do not eat grapefruit or drink grapefruit juice while you use Budesonide Sustained-Release Capsules.

  • If you miss a dose of Budesonide Sustained-Release Capsules, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

Ask your health care provider any questions you may have about how to use Budesonide Sustained-Release Capsules.



Important safety information:


  • Budesonide Sustained-Release Capsules may cause dizziness. These effects may be worse if you take it with alcohol or certain medicines. Take Budesonide Sustained-Release Capsules with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.

  • Tell your doctor or dentist that you take Budesonide Sustained-Release Capsules before you receive any medical or dental care, emergency care, or surgery.

  • Budesonide Sustained-Release Capsules may lower the ability of your body to fight infection. Avoid contact with people who have colds or infections. Tell your doctor if you notice signs of infection like fever, sore throat, rash, or chills.

  • If you have not had chickenpox, shingles, or measles, avoid contact with anyone who does.

  • Do not receive a live vaccine (eg, measles, mumps) while you are taking Budesonide Sustained-Release Capsules. Talk with your doctor before you receive any vaccine.

  • Diabetes patients - Budesonide Sustained-Release Capsules may affect your blood sugar. Check blood sugar levels closely. Ask your doctor before you change the dose of your diabetes medicine.

  • Lab tests, including adrenal function assessment, may be performed while you use Budesonide Sustained-Release Capsules. These tests may be used to monitor your condition or check for side effects. Be sure to keep all doctor and lab appointments.

  • Budesonide Sustained-Release Capsules should not be used in CHILDREN; safety and effectiveness in children have not been confirmed.

  • PREGNANCY and BREAST-FEEDING: If you become pregnant, contact your doctor. You will need to discuss the benefits and risks of using Budesonide Sustained-Release Capsules while you are pregnant. Budesonide Sustained-Release Capsules are found in breast milk. Do not breast-feed while taking Budesonide Sustained-Release Capsules.


Possible side effects of Budesonide Sustained-Release Capsules:


All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:



Back pain; changes in menstrual cycle; dizziness; gas; headache; indigestion; nausea; nervousness; pain; respiratory tract infection; stomach pain; tiredness; tremor; trouble sleeping; vomiting.



Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); acne; change in mood or behavior; chest pain; confusion; severe headache; sudden increase in weight; swelling of the ankles; unusual bruising; vision changes.



This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.



If OVERDOSE is suspected:


Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately.


Proper storage of Budesonide Sustained-Release Capsules:

Store Budesonide Sustained-Release Capsules at room temperature, between 59 and 86 degrees F (15 and 30 degrees C), in a tightly closed container. Store away from heat, moisture, and light. Do not store in the bathroom. Keep Budesonide Sustained-Release Capsules out of the reach of children and away from pets.


General information:


  • If you have any questions about Budesonide Sustained-Release Capsules, please talk with your doctor, pharmacist, or other health care provider.

  • Budesonide Sustained-Release Capsules are to be used only by the patient for whom it is prescribed. Do not share it with other people.

  • If your symptoms do not improve or if they become worse, check with your doctor.

  • Check with your pharmacist about how to dispose of unused medicine.

This information is a summary only. It does not contain all information about Budesonide Sustained-Release Capsules. If you have questions about the medicine you are taking or would like more information, check with your doctor, pharmacist, or other health care provider.



Issue Date: February 1, 2012

Database Edition 12.1.1.002

Copyright © 2012 Wolters Kluwer Health, Inc.

More Budesonide resources


  • Budesonide Use in Pregnancy & Breastfeeding
  • Budesonide Drug Interactions
  • Budesonide Support Group
  • 22 Reviews for Budesonide - Add your own review/rating


Compare Budesonide with other medications


  • Asthma, Maintenance
  • Autoimmune Hepatitis
  • Crohn's Disease
  • Crohn's Disease, Acute
  • Crohn's Disease, Maintenance
  • Eosinophilic Esophagitis
  • Inflammatory Bowel Disease

Brometane DX


Generic Name: brompheniramine, dextromethorphan, and pseudoephedrine (brom fen EER a meen, dex troe me THOR fan, soo doe e FED rin)

Brand Names: Allanhist PDX Drops, Anaplex DM, Anaplex DMX, Andehist DM NR Syrup, Brom Tann, Brometane DX, Bromfed DM, Bromhist PDX, Bromhist-DM Drops, Bromophed-DX, Bromph DM, Bromplex DM, BroveX PSB DM, BroveX PSE DM, Carbofed DM Syrup, Dallergy DM, EndaCof-DM, Histacol BD Drops, Myphetane DX Cough, PBM Allergy, Pediahist DM Drops, ProHist DM, Q-Tapp DM, Resperal-DM Drops, Robitussin Allergy & Cough, Sildec DM


What is Brometane DX (brompheniramine, dextromethorphan, and pseudoephedrine)?

Brompheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.


Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.


Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).


The combination of brompheniramine, dextromethorphan, and pseudoephedrine is used to treat sneezing, runny or stuffy nose, cough, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.


Dextromethorphan will not treat a cough that is caused by smoking, asthma, or emphysema.

Brompheniramine, dextromethorphan, and pseudoephedrine may also be used for other purposes not listed in this medication guide.


What is the most important information I should know about Brometane DX (brompheniramine, dextromethorphan, and pseudoephedrine)?


Do not give this medication to a child younger than 2 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Do not use any other over-the-counter cough, cold, allergy, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine, decongestant, or cough suppressant. Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body. Brompheniramine, dextromethorphan, and pseudoephedrine can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be? awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.

What should I discuss with my healthcare provider before taking Brometane DX (brompheniramine, dextromethorphan, and pseudoephedrine)?


Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body.

Ask a doctor or pharmacist if it is safe for you to take brompheniramine, dextromethorphan, and pseudoephedrine if you have:


  • kidney disease;


  • diabetes;




  • glaucoma;




  • heart disease or high blood pressure;




  • diabetes;




  • a thyroid disorder;




  • emphysema or chronic bronchitis;




  • an enlarged prostate; or




  • problems with urination.




This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Brompheniramine, dextromethorphan, and pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

Artificially-sweetened liquid forms of cold medicine may contain phenylalanine. This would be important to know if you have phenylketonuria (PKU). Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.


How should I take Brometane DX (brompheniramine, dextromethorphan, and pseudoephedrine)?


Use this medication exactly as directed on the label, or as it has been prescribed by your doctor. Do not use the medication in larger amounts, or use it for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.


Do not give this medication to a child younger than 2 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Take this medicine with a full glass of water.

Measure the liquid form of this medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.


Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.

If you need to have any type of surgery, tell the surgeon ahead of time if you have taken a cold medicine within the past few days.


This medication can cause you to have unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.


Store the medication at room temperature away from moisture and heat.

What happens if I miss a dose?


Since cough and cold medicine is usually taken only as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.


What happens if I overdose?


Seek emergency medical attention if you think you have used too much of this medicine.

Overdose symptoms may include feeling restless or nervous, nausea, vomiting, stomach pain, dizziness, drowsiness, dry mouth, warmth or tingly feeling, or seizure (convulsions).


What should I avoid while taking Brometane DX (brompheniramine, dextromethorphan, and pseudoephedrine)?


This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.

Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.


Do not use any other over-the-counter cough, cold, allergy, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine, decongestant, or cough suppressant.

Brometane DX (brompheniramine, dextromethorphan, and pseudoephedrine) side effects


Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:

  • fast, pounding, or uneven heartbeat;




  • slow, shallow breathing;




  • confusion, hallucinations, unusual thoughts or behavior;




  • severe dizziness, anxiety, restless feeling, or nervousness;




  • increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure);




  • easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or




  • urinating less than usual or not at all.



Less serious side effects may include:



  • dry mouth;




  • nausea, stomach pain, constipation, mild loss of appetite, upset stomach;




  • blurred vision;




  • warmth, tingling, or redness under your skin;




  • sleep problems (insomnia);




  • restless or excitability (especially in children);




  • skin rash or itching;




  • dizziness, drowsiness, or headache;




  • problems with memory or concentration; or




  • ringing in your ears.



This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.


What other drugs will affect Brometane DX (brompheniramine, dextromethorphan, and pseudoephedrine)?


Tell your doctor if you regularly use other medicines that make you sleepy (such as sleeping pills, pain medication, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by brompheniramine.


Tell your doctor about all other medications you use, especially:



  • a diuretic (water pill), or blood pressure medicine;




  • medication to treat irritable bowel syndrome;




  • bladder or urinary medications such as oxybutynin (Ditropan, Oxytrol), darifenacin (Enablex), or tolterodine (Detrol);




  • aspirin or salicylates (such as Disalcid, Doan's Pills, Dolobid, Salflex, Tricosal, and others);




  • a beta-blocker such as atenolol (Tenormin, Tenoretic), carvedilol (Coreg), labetalol (Normodyne, Trandate), metoprolol (Lopressor, Toprol), nadolol (Corgard), propranolol (Inderal, InnoPran), sotalol (Betapace), and others; or




  • antidepressants such as amitriptyline (Elavil), clomipramine (Anafranil), imipramine (Janimine, Tofranil), and others.



This list is not complete and there may be other drugs that can interact with brompheniramine, dextromethorphan, and pseudoephedrine. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.



More Brometane DX resources


  • Brometane DX Use in Pregnancy & Breastfeeding
  • Brometane DX Drug Interactions
  • Brometane DX Support Group
  • 0 Reviews for Brometane DX - Add your own review/rating


  • Anaplex DMX Suspension MedFacts Consumer Leaflet (Wolters Kluwer)

  • Bromdex D Prescribing Information (FDA)

  • Bromfed DM Elixir MedFacts Consumer Leaflet (Wolters Kluwer)

  • Bromfed DM Prescribing Information (FDA)

  • Myphetane DX Prescribing Information (FDA)

  • Neo DM Suspension MedFacts Consumer Leaflet (Wolters Kluwer)

  • Resperal-DM Drops MedFacts Consumer Leaflet (Wolters Kluwer)



Compare Brometane DX with other medications


  • Cough and Nasal Congestion


Where can I get more information?


  • Your pharmacist can provide more information about brompheniramine, dextromethorphan, and pseudoephedrine.


Monday, October 24, 2016

botulism immune globulin


Generic Name: botulism immune globulin (BOT ue lizm im MYOON GLOB yoo lin)

Brand Names: BabyBIG


What is botulism immune globulin?

Botulism immune globulin is a sterilized solution made from human plasma. It contains the antibodies to help your body protect itself against infection caused by botulism toxin type A and B.


Botulism immune globulin is used to treat infant botulism caused by toxin type A or B. This medication is used in children who are younger than 1 year old.


Botulism immune globulin may also be used for other purposes not listed in this medication guide.


What is the most important information I should know about botulism immune globulin?


Before your baby receives botulism immune globulin, tell your doctor if the baby has kidney disease, diabetes, a life-threatening infection, or if the baby is dehydrated, or has recently received any vaccinations.


Your baby should not receive live-virus vaccines against polio, measles, mumps, rubella, or rotavirus for at least 5 months after receiving botulism immune globulin. Live vaccines may not work as well during this time. If your baby was recently vaccinated before treatment with botulism immune globulin, he or she may need to be vaccinated again to be fully protected. Follow your doctor's instructions.

Botulism immune globulin can be harmful to the kidneys, and these effects are increased when this medication is used together with other drugs that can harm the kidneys. Before your baby is treated with botulism immune globulin, tell your doctor if the baby is receiving chemotherapy, medicines to treat a bowel disorder, medication to prevent organ transplant rejection, antiviral medications, pain medicines, or any IV antibiotics.


To be sure this medication is not causing harmful effects, your baby may need blood tests. Do not miss any follow-up appointments after treatment with botulism immune globulin.


Botulism immune globulin is made from human plasma (part of the blood) and may contain viruses and other infectious agents that can cause disease. Although donated human plasma is screened, tested, and treated to reduce the risk of it containing anything that could cause disease, there is still a small possibility it could transmit disease. Talk with your doctor about the risks and benefits of treating your child with this medication.

What should I discuss with my healthcare provider before my child receives botulism immune globulin?


Your baby should not receive this medication if he or she has ever had an allergic reaction to an immune globulin, or if the child has immune globulin A (IgA) deficiency with antibody to IgA.

If your baby has certain conditions, he or she may need a dose adjustment or special tests to safely use this medication. Before your baby receives botulism immune globulin, tell your doctor if the baby has:


  • kidney disease;


  • diabetes;




  • a life-threatening infection;




  • if the baby is dehydrated; or




  • if the baby has recently received any vaccinations.




Botulism immune globulin is made from human plasma (part of the blood) and may contain viruses and other infectious agents that can cause disease. Although donated human plasma is screened, tested, and treated to reduce the risk of it containing anything that could cause disease, there is still a small possibility it could transmit disease. Talk with your doctor about the risks and benefits of treating your child with this medication.

How is botulism immune globulin given?


To best participate in the care of your baby while he or she is being treated with botulism immune globulin, carefully follow all instructions provided by your baby's caregivers.


Botulism immune globulin is given as an injection through a needle placed into a vein. Your baby will receive this injection in a clinic or hospital setting. The medicine must be given slowly through an IV infusion, and can take over an hour to complete.


Your baby's breathing, blood pressure, oxygen levels, and other vital signs will be watched closely during treatment with botulism immune globulin.

To be sure this medication is not causing harmful effects, your baby may need blood tests.


Do not miss any follow-up appointments after treatment with botulism immune globulin.

What happens if a dose is missed?


Since botulism immune globulin is usually given as a single IV infusion, your baby is not likely be on a daily dosing schedule.


What happens if an overdose is given?


Since botulism immune globulin is given in a controlled medical setting by a healthcare professional, an overdose is not likely to occur.


What should be avoided after receiving botulism immune globulin?


Your baby should not receive live-virus vaccines against polio, measles, mumps, rubella, or rotavirus for at least 5 months after receiving botulism immune globulin. Live vaccines may not work as well during this time, and may not fully protect the baby from disease.

If your baby was recently vaccinated before treatment with botulism immune globulin, he or she may need to be vaccinated again to be fully protected. Follow your doctor's instructions.


Botulism immune globulin side effects


Your baby will remain under constant supervision during treatment with botulism immune globulin. Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Tell your baby's caregivers at once if the baby has a serious side effect such as:

  • trouble breathing, blue lips, pale skin;




  • urinating less than usual, fewer wet diapers than usual;




  • fever with headache, neck stiffness, sleepiness, sensitivity to light, vomiting;




  • trouble swallowing, noisy breathing, slow breathing;




  • vomiting, diarrhea, more wet diapers than usual; or




  • feeding problems, white patches in the mouth.



Less serious side effects may include:



  • mild skin rash or redness on the baby's face, chest, back, or stomach;




  • fussiness, excessive crying; or




  • stuffy nose, cough, chills.



This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.


Botulism immune globulin Dosing Information


Usual Pediatric Dose for Botulism:

Less than one year of age with infant botulism caused by toxin type A or B:

2 mL/kg (100 mg/kg), given as a single intravenous infusion as soon as the clinical diagnosis of infant botulism is made. Add 2 mL sterile water for injection to the 100 mg vial, resulting in 50 mg/mL solution. Infusion should begin within 2 hours after reconstitution is complete and should be concluded within 4 hours of reconstitution. The infusion should begin slowly. Administration should start at 0.5 mL per kg body weight per hr (25 mg/kg/hr). If no untoward reactions occur after 15 minutes, the rate may be increased to the maximum infusion rate of 1 mL/kg/hr (50 mg/kg/hr). At the recommended rates, infusion of the indicated dose should take 127.5 minutes total elapsed time.


What other drugs will affect botulism immune globulin?


Botulism immune globulin can be harmful to the kidneys, and these effects are increased when this medication is used together with other drugs that can harm the kidneys. Many other drugs (including some over-the-counter medicines) can be harmful to the kidneys.


Before your baby is treated with botulism immune globulin, tell your doctor about all other medications your baby is receiving, especially:



  • chemotherapy;




  • medicines to treat a bowel disorder;




  • medication to prevent organ transplant rejection;




  • antiviral medications;




  • pain or arthritis medicines, including aspirin or ibuprofen (Advil, Motrin); or




  • any IV antibiotics.



This list is not complete and there may be other drugs that can interact with botulism immune globulin. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.



More botulism immune globulin resources


  • Botulism immune globulin Dosage
  • Botulism immune globulin Drug Interactions
  • Botulism immune globulin Support Group
  • 0 Reviews for Botulism immune globulin - Add your own review/rating


  • BabyBIG Prescribing Information (FDA)



Compare botulism immune globulin with other medications


  • Botulism


Where can I get more information?


  • Your doctor or pharmacist can provide more information about botulism immune globulin.


Vetocin




In some countries, this medicine may only be approved for veterinary use.

Ingredient matches for Vetocin



Oxytocin

Oxytocin is reported as an ingredient of Vetocin in the following countries:


  • Myanmar

  • United States

International Drug Name Search

Friday, October 21, 2016

Boceprevir


Pronunciation: boe-SE-pre-vir
Generic Name: Boceprevir
Brand Name: Victrelis


Boceprevir is used for:

Treating chronic hepatitis C virus (HCV) infection in certain patients. It must be used in combination with peginterferon and ribavirin.


Boceprevir is a hepatitis C protease inhibitor. It reduces the amount of HCV in the body by preventing the spread of the HCV within the body.


Do NOT use Boceprevir if:


  • you are allergic to any ingredient in Boceprevir

  • you are taking alfuzosin, certain anticonvulsants (eg, carbamazepine, phenobarbital, phenytoin), certain benzodiazepines (eg, midazolam, triazolam), cisapride, drospirenone, ergot derivatives (eg, dihydroergotamine, ergonovine, ergotamine, methylergonovine), certain HMG-CoA reductase inhibitors (eg, lovastatin, simvastatin), lurasidone, pimozide, rifampin, or St. John's wort

  • you take sildenafil or tadalafil for pulmonary arterial hypertension (PAH)

Contact your doctor or health care provider right away if any of these apply to you.



Before using Boceprevir:


Some medical conditions may interact with Boceprevir. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:


  • if you are pregnant, planning to become pregnant, or are breast-feeding

  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement

  • if you have allergies to medicines, foods, or other substances

  • if you have HIV infection or other immune system problems; or certain blood problems, such as anemia, low blood platelet levels, or low white blood cell levels (neutropenia)

  • if you have other liver problems (eg, cirrhosis, hepatitis B infection)

  • if you have had an organ transplant

  • if you will be having surgery

Some MEDICINES MAY INTERACT with Boceprevir. Tell your health care provider if you are taking any other medicines, especially any of the following:


  • Certain anticonvulsants (eg, carbamazepine, phenobarbital, phenytoin), rifampin, or St. John's wort because they may decrease Boceprevir's effectiveness

  • Alfuzosin, certain benzodiazepines (eg, midazolam, triazolam), cisapride, drospirenone, ergot derivatives (eg, dihydroergotamine, ergonovine, ergotamine, methylergonovine), certain HMG-CoA reductase inhibitors (eg, lovastatin, simvastatin), lurasidone, or pimozide because the risk of their side effects may be increased by Boceprevir

  • Sildenafil or tadalafil (when used to treat PAH) because the risk of their side effect may be increased by Boceprevir

  • Hormonal birth control (eg, birth control pills) because their effectiveness may be decreased by Boceprevir

  • Many prescription medicines (eg, used for asthma or breathing problems, anxiety, blood thinning, blood flow, cancer, diabetes, enlarged prostate, erectile dysfunction, gout, heart problems, HIV, immune suppression, infections, inflammation, infection, irregular heartbeat, high blood pressure, high cholesterol, mental or mood problems, opioid dependence, pain [eg, narcotics], PAH, sleep) may interact with Boceprevir, increasing the risk of side effects

This may not be a complete list of all interactions that may occur. Ask your health care provider if Boceprevir may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.


How to use Boceprevir:


Use Boceprevir as directed by your doctor. Check the label on the medicine for exact dosing instructions. Check the label on the medicine for exact dosing instructions.


  • Boceprevir comes with an extra patient information sheet called a Medication Guide. Read it carefully. Read it again each time you get Boceprevir refilled.

  • Boceprevir must be taken with peginterferon and ribavirin, which come with their own Medication Guides. Be sure to read those Medication Guides each time you get them filled.

  • Take Boceprevir by mouth with food (a meal or light snack).

  • Boceprevir is packaged into bottles that contain enough capsules for an entire day. Be sure you know how many capsules to take for each dose.

  • Boceprevir works best if it is taken at the same times each day.

  • Continue to take Boceprevir even if you feel well. Do not miss any doses.

  • If you miss a dose of Boceprevir, and it is more than 2 hours before your next dose, take the missed dose with food and go back to your regular dosing schedule. If you miss a dose of Boceprevir, and it is less than 2 hours before your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

Ask your health care provider any questions you may have about how to use Boceprevir.



Important safety information:


  • Boceprevir may cause dizziness. This effect may be worse if you take it with alcohol or certain medicines. Use Boceprevir with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.

  • Boceprevir may lower the ability of your body to fight infection. Avoid contact with people who have colds or infections. Tell your doctor if you notice signs of infection like fever, sore throat, rash, or chills.

  • Boceprevir may reduce the number of clot-forming cells (platelets) in your blood. Avoid activities that may cause bruising or injury. Tell your doctor if you have unusual bruising or bleeding. Tell your doctor if you have dark, tarry, or bloody stools.

  • Boceprevir does not stop you from spreading HCV to others through sexual contact, sharing needles, or being exposed to your blood. Use barrier methods of birth control (eg, condoms) if you have HCV infection. Talk with your doctor about safe sexual practices that protect your partner. Never share needles or other injection supplies. Do not share personal items that may have blood or body fluids on them, like toothbrushes or razors.

  • Do not change your dose without checking with your doctor.

  • Boceprevir is not a cure for HCV infection. Remain under the care of your doctor.

  • When your medicine supply is low, get more from your doctor or pharmacist as soon as you can. Do not stop taking Boceprevir, even for a short period of time. If you do, the virus may grow resistant to the medicine and become harder to treat.

  • Women who may become pregnant and men who use Boceprevir must use 2 effective forms of birth control while they take Boceprevir with ribavirin and for 6 months after treatment is stopped. Hormonal birth control (eg, birth control pills) may not be as effective while you are using Boceprevir. Talk with your doctor if you have questions about effective birth control.

  • Tell your doctor or dentist that you take Boceprevir before you receive any medical or dental care, emergency care, or surgery.

  • Lab tests, including complete blood cell counts and HCV antibody levels, may be performed while you use Boceprevir and for several months after you stop Boceprevir. These tests may be used to monitor your condition or check for side effects. Be sure to keep all doctor and lab appointments.

  • Use Boceprevir with caution in the ELDERLY; they may be more sensitive to its effects.

  • Boceprevir should be used with extreme caution in CHILDREN younger than 18 years; safety and effectiveness in these children have not been confirmed.

  • PREGNANCY and BREAST-FEEDING: Boceprevir must be used with ribavirin. Ribavirin use during pregnancy has resulted in birth defects and fetal death. If you are able to become pregnant, talk with your doctor or pharmacist about the use of effective birth control while using Boceprevir. If you become pregnant, contact your doctor immediately. You will need to discuss the benefits and risks of using Boceprevir while you are pregnant. It is not known if Boceprevir is found in breast milk. Do not breast-feed while taking Boceprevir.


Possible side effects of Boceprevir:


All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:



Change in taste; decreased appetite; diarrhea; dizziness; dry mouth; dry skin; hair loss; headache; irritability; joint pain; nausea; tiredness; trouble sleeping; vomiting; weakness.



Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dark, tarry, or bloody stools; fainting; fast or irregular heartbeat; feeling cold, especially in the hands or feet; fever, chills, or sore throat; pale skin; severe or persistent dizziness; shortness of breath; unusual bruising or bleeding; unusual tiredness or weakness.



This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.


See also: Boceprevir side effects (in more detail)


If OVERDOSE is suspected:


Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately.


Proper storage of Boceprevir:

Store Boceprevir in the refrigerator, between 36 and 46 degrees F (2 and 8 degrees C). Boceprevir may also be stored at room temperature up to 77 degrees F (25 degrees C) for 3 months. Keep Boceprevir in the original container. Avoid exposure to excessive heat. Store away from heat, moisture, and light. Do not store in the bathroom. Keep Boceprevir out of the reach of children and away from pets.


General information:


  • If you have any questions about Boceprevir, please talk with your doctor, pharmacist, or other health care provider.

  • Boceprevir is to be used only by the patient for whom it is prescribed. Do not share it with other people.

  • If your symptoms do not improve or if they become worse, check with your doctor.

  • Check with your pharmacist about how to dispose of unused medicine.

This information is a summary only. It does not contain all information about Boceprevir. If you have questions about the medicine you are taking or would like more information, check with your doctor, pharmacist, or other health care provider.



Issue Date: February 1, 2012

Database Edition 12.1.1.002

Copyright © 2012 Wolters Kluwer Health, Inc.

More Boceprevir resources


  • Boceprevir Side Effects (in more detail)
  • Boceprevir Use in Pregnancy & Breastfeeding
  • Boceprevir Drug Interactions
  • Boceprevir Support Group
  • 0 Reviews for Boceprevir - Add your own review/rating


  • Boceprevir Professional Patient Advice (Wolters Kluwer)

  • boceprevir Advanced Consumer (Micromedex) - Includes Dosage Information

  • Victrelis Prescribing Information (FDA)

  • Victrelis Consumer Overview



Compare Boceprevir with other medications


  • Hepatitis C

Thursday, October 20, 2016

Celestone


Celestone is a brand name of betamethasone, approved by the FDA in the following formulation(s):


CELESTONE (betamethasone - syrup; oral)



  • Manufacturer: SCHERING

    Approved Prior to Jan 1, 1982

    Strength(s): 0.6MG/5ML [RLD]

Has a generic version of Celestone been approved?


No. There is currently no therapeutically equivalent version of Celestone available.


Note: Fraudulent online pharmacies may attempt to sell an illegal generic version of Celestone. These medications may be counterfeit and potentially unsafe. If you purchase medications online, be sure you are buying from a reputable and valid online pharmacy. Ask your health care provider for advice if you are unsure about the online purchase of any medication.

See also: About generic drugs.




Related Patents

There are no current U.S. patents associated with Celestone.

See also...

  • Celestone Solution Consumer Information (Wolters Kluwer)
  • Celestone Consumer Information (Cerner Multum)
  • Betamethasone Consumer Information (Wolters Kluwer)
  • Betamethasone Solution Consumer Information (Wolters Kluwer)
  • Betamethasone Consumer Information (Cerner Multum)
  • Betamethasone AHFS DI Monographs (ASHP)
  • Betamethasone Acetate AHFS DI Monographs (ASHP)